# SDR AALA202305302822

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,190 hours, 30,900 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THERE HAVE BEEN MULTIPLE REPORTS OF THE FORWARD LAVATORY DOOR BEING DIFFICULT TO OPEN BUT ONLY WHILE IN FLIGHT. MAINTENANCE ADJUSTED LAVATORY DOOR.
